# SDR SWIA202162166

- Difficulty date: September 4, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL600*
- Aircraft serial: 10242
- Aircraft time: 42,773 hours, 27,599 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLAT TRACK 2-2 AFT INBOARD SIDE ROLLER HAS FLAT SPOT AND RATCHETING BEYOND LIMITS   (C-CHECK RO 10/30/2021)   INSTALLED NEW LEFT WING SLAT TRACK 2-2 AFT INBOARD SIDE ROLLER REF CRJ700 AMM 27-81-44-400-802-A01, OPS TEST GOOD AT THIS TIME.
